# SDR CALA9700125

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6500103
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 14,154 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT LOST THE A-HYDRAULIC SYSTEM FLUID QUANTITY ON APPROACH.  THE FLUID LOSS WAS ACCOMPANIED BY THE PUMP LIGHT GOING ON AND OFF INTERMITTENTLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING AT PUMP CASE.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  IN ADDITION, THE STANDBY HYDRAULIC MODULE WAS REPLACED DUE TO LEAKAGE, LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE A-HYDRAULIC SYSTEM WAS SERVICED TO FULL.  *S/D*  INVESTIGATION REVEALED THAT THE STANDBY HYDRAULIC SYSTEM MODULE PACKAGE ASSEMBLY HAD THREE VALVE ATTACHMENT SCREWS OF IMPROPER LENGTH INSTALLED WHICH EVENTUALLY RESULTED IN LEAKAGE.  THE UNIT HAD BEEN INSTALLED ON THIS AIRCRAFT
